# SDR SWAA2023110707404

- Difficulty date: October 4, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 64,297 hours, 38,163 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STR 25L BS 355 TO BS 360+5 CORRECTION TO FAULT NAME LOCATION IS STR 28L BS 355 TO BS 360+5<[01] CORRECTION TO FAULT NAME LOCATION IS STR 27L BS 355 TO BS 360+5;[02] VOID CORRECTIVE ACTION 1. CORRECTION TO FAULT NAME LOCATION IS STR 28L BS 355 TO BS 360+5;[03] S28L BS360-BS390 SECTION REPAIRED IN TTG8Q00NTLWD S28L BS355-BS365 SPLICE REPLACED IN TTG8Q00NXQHV;[04] VERIFIED CORRECTIVE ACTION ENTRY 3.   S28L BS360-BS390 SECTION REPAIRED IN TTG8Q00NTLWD S28L BS355-BS365 SPLICE REPLACED IN TTG8Q00NXQHV
